Cart (Loading....) | Create Account
Close category search window
 

Formulas for the extremal controllable sequences in timed-event graphs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Takai, S. ; Dept. of Electron. Eng., Osaka Univ., Japan ; Kodama, S.

This paper studies controllable sequences in the max-algebra model of timed event graphs. We present a formula for the supremal controllable sequence when a desirable behavior is specified as a single sequence. As a result, the supremal sequence can be computed without iterative computation. A formula for the infimal controllable sequence is also obtained under some assumptions

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 10 )

Date of Publication:

Oct 1998

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.